Tent spaces over metric measure spaces under doubling and related assumptions

Alex Amenta*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    20 Citations (Scopus)

    Abstract

    In this article, we define the Coifman-Meyer-Stein tent spaces Tp,q,α(X) associated with an arbitrary metric measure space (X, d,μ) under minimal geometric assumptions. While gradually strengthening our geo-metric assumptions, we prove duality, interpolation, and change of aperture theorems for the tent spaces. Because of the inherent technicalities in dealing with abstract metric measure spaces, most proofs are presented in full detail.

    Original languageEnglish
    Pages (from-to)1-29
    Number of pages29
    JournalOperator Theory: Advances and Applications
    Volume240
    DOIs
    Publication statusPublished - 2014

    Fingerprint

    Dive into the research topics of 'Tent spaces over metric measure spaces under doubling and related assumptions'. Together they form a unique fingerprint.

    Cite this